Recently I'm having pain in my left heel, & the top of the foot. Could this be part of my neuropathy?
Yes I have had a neuropathy for about the same time, just recently that has happen to me as well, are you taking any kind of different medication. I am in cancer remission but they have me on a cancer drug, that additional pain started for me three months after starting the product. They told me that it had nothing to do with the drug, I found out that other patient had experience something similar. I also talked with my Pharmistist, informed me that the drug could prompt my preexisting condition to worsen. That is the only information I can give you, check your meds. I hope that the condition does not worsen for you, also get a second opinion from specialist that deal with different conditional diseases in Neurology. God bless I will pray for you stay focused
Mine is from my waist down, so yes. But of course I'm not a doctor!
But most of my pain is my feet. My doctor told me the tops of my feet hurt because the muscles are bunching up... literally drawing away from the pain.
Heels are also a major issue. I don't know why, except they are definitely connected, as neuropathy is my only condition. (Non-diabetic).
Wishing you relief and better health: )
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Oct 2009 • 8 answers
Posted 26 May 2010 • 2 answers
Posted 19 Jul 2012 • 3 answers
Posted 1 Oct 2015 • 1 answer
Neurontin - I have been taking generic Gabapentin 4x300mg per day for the last two years. The effect
Posted 21 Apr 2016 • 1 answer